MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Catalog Number DYND11502
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Client reports, "he is having difficulty with his catheters.The balloon "farts" and he has to replace the catheter faster than usual." the customer further stated, "the balloon burst." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Client reports, "he is having difficulty with his catheters.The balloon "farts" and he has to replace the catheter faster than usual." the customer further stated, "the balloon burst.".

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25035121
Report Number1417592-2026-00684
Device Sequence Number13055275
Product Code EZL
UDI-Device Identifier10884389034538
UDI-Public10884389034538
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11502
Device Lot Number59225040981
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown